Exercise news

Common Questions and Answers about Exercise news

exercise

Avatar f tn Don't try to get on a routine schedule just take it as it comes to you. You may only exercise once a week for awhile.Your right in staying away from aerobics for awhile. Like yourself I was very active lifted three times a week, ran, and coached HS Football. In four weeks I was sitting in a recliner trying to figure out what was happening to me. I stopped exercising for 8 mos 4 of those months I was not being treated. I struggled to get through practices.
1906433 tn?1321848291 Which is ok, but with the weather getting colder, I can't tolerate outside much. We have an exercise room with several different machines, but I don't want to overdo it. I still feel off-balance with bending down & up & around too much, so vertical or sitting down outstreched maybe. Any suggestions would be appreciated so I don't hurt my head. Thank You.
Avatar f tn I am 15 years old and I'd like do do some exercise ...... do you think zumba is a good idea??
Avatar n tn At the same time I started having lots of liver pain which I have never had before (Have had this about 30 years, dx 3y.ago) Yiks. I didn;t know what to do, exercise or not. So, I still exercise and have talked with two different docs about it, but they didn't seem to think there was a relationship between exercise and raised alts,asts. I do. But, I feel so much better and the exercise keeps me from falling into a depression. Keep pumping the iron girl, we need to keep as strong as we can.
Avatar n tn I think it's great to exercise on treatment if you can however exhaustive exercise like that required for a Marathon doesn't seem like a good idea to me. Your liver is stressed by that kind of exercise. It takes awhile for your liver to recover from a stressful event like that plus you are trying to allow your liver to heal so stresful events like that are working against your goal. Extensive exercise can raise your ALT meaurements, something you are working to keep down.
Avatar n tn I am getting so discouraged. I drink the water and exercise maybe twice weekly. Can anyone tell me what i'm doing wrong. I am so very careful about what i eat and follow the rules to the letter. This morning i had a protein drink and lunch i had a protein bar(very few carbs). Dinner will be a lean cusine. I took a diet pill so i don't really feel hungry. I also take one a day carb smart. What am i doing wrong. I am currently 172 and need to lose 20lbs.
Avatar f tn but I doubt it would unless it was sprinting for your life or for a long period of time. You may want to discuss a healthy exercise regimen with your doctor during your next appt so that you know how much your body can take without harming the baby. Hope the rest of your pregnancy runs smoothly...and your delivery as well. Good luck and God Bless.
Avatar f tn I was a four at my 39 week checkup and they didn't keep me either (with my first). Bounce on an exercise ball and walk walk walk!
Avatar f tn oxygen) throughout the body to areas that aren't getting it like uterus and ovaries. Exercise increase blood flow. Certain supplements that thin the blood can help more of it get to the ovaries. (vit E, garlic, **** quai, royal jelly, baby aspirin, etc.) So just know that you might have a little work to do on helping your ovaries get back to being able to function, but you CAN do it! It just takes a commitment to work on it, to get to know your body and what works best for it.
Avatar f tn Well, there's good news and bad news... Don't you hate that? Which do you want first? I've heard StarryNight say this and I've said this, but not too sure anyone believes it. So, I went OUTSIDE for some backup. If anyone is interested, please read this short article concerning spot reduction: http://www.truestarhealth.com/members/cm_archives11ML3P1A2.html I would call that the "bad news" simply because we're all looking for a quick fix for our tummy's, thighs, hips, etc.
Avatar n tn That is great news. Now on week 54 of tx I an REALLY appreciate your happiness at being a G3. Good for you!
146021 tn?1237208487 I was saying good news cause I can treat hives,( or so I thought) NOT good news as in und pcr. Obviously hive tx is not working either , just one lucky night! Did you ever respond to my multiple headband questions? So did the antibiotics help? Those z-packs are pretty strong!
Avatar m tn //www.hcvadvocate.org/news/newsRev/2004/NewsRev-56.html#3 http://www.hcvadvocate.org/news/newsRev/2004/NewsRev-56.html#5 http://www.hcvadvocate.org/news/newsRev/2004/NewsRev-56.html#6 http://www.hcvadvocate.org/news/newsRev/2004/NewsRev-56.html#11 http://www.hcvadvocate.org/news/newsRev/2004/NewsRev-56.
Avatar m tn Hey ....speaking of the "full" moon...my Mother, before she retired, worked w/ this funny, funny woman. She told my Mother..and this was years ago....that when there is a "full" moon, go out in your yard @ exactly midnight. Take the LARGEST purse you have and look up @ the moon, and say.."moon, moon; beautiful moon..fill her up, fill her up, fill her up." ( We ARE NOT weirdo's LOL )...and she took my Dad out with her, after she said hers..
Avatar m tn //www.hivandhepatitis.com/hep_c/news/2005/010505_b.html">Impact of Steatosis on the Progression of Fibrosis in Patients with Mild Hepatitis</a> <a href="http://www.hivandhepatitis.com/hep_c/news/2005/010505_a.html">Reconstitution of Hepatitis C Virus-specific T-cell-mediated Immunity After Liver Transplantation</a> <a href="http://www.hcvadvocate.org/news/newsRev/2004/HJR-1.20.
Avatar m tn Like "cgd", I also have been struck by the bad news lately. For some time, it seemed as if we were defying the odds with one SVR after another. But lately, the numbers seem to be catching up to the group, with one heart-breaking story after another. As someone nearing the end of treatment, this is very sobering. A reminder that no matter what we do -- at least as a group -- our odds of being cured are still only around 50-50. I take a couple of things away from this.
Avatar n tn I am a 43 yr old female distance runner and have recently started taking a 25mg dose of Atenolol for the prevention of menstrual migraines. The good news is that it seems to be working however I have noticed fatigue & increased HR while running that I don't usually experience. I realize these can be normal side effects of the drug but since I am only taking the 25mg dose 5-7 days/month is it still possible to experience the side effects while both on & OFF the drug?
Avatar f tn It is lovely to hear some good news within our community x It is recommended for us guys to try and exercise if and when we are able, for some it aids recovery. Strengthening of the leg muscles is especially beneficial. It is also extremely important for us guys to avoid becoming deconditioned as this only makes things worse. There is a doctor in Texas, I think his name is Dr. Levine, that has been conducting research into exercise and recovery from POTS.
Avatar n tn That is awesome!!! I've been doing good on my diet. I've lost 13 lbs. Not so good on my exercise, though. I think I'm getting bored. I'd been walking 3 times a week and I'm sure that's what it is. I just don't wanna do it anymore. I need a jump-start!!!!
2081753 tn?1334769285 Does anyone have any exercise tips that will not flare your symptoms up? Thanks in advance.
Avatar f tn I have read very many PCOS success stories that depend on Metamofin, exercise and weight loss - i will try that one out and hopefully my BFP will come along the way. Baby dust to all!
Avatar f tn Muscle ache often happens because with statins patients indulge in rigorous exercise. The exercise level should be raised slowly over a period of time. Some times dose adjustment helps. Starting at a very low dose and slowly building it up. The level of creatine phosphokinase enzyme should be checked. If this is raised then there is muscle injury and the drugs should b stopped. If CPK is normal, then the dose and exercise adjustment should help.
Avatar n tn Nervousness. Irritability. Sweating. Nausea. Headache. Dry mouth. Constipation. Sleep problems. Possible addiction. What To Think About Phentermine is no longer marketed in Europe due to a possible association with heart and lung problems.1 It is not known whether these medications are safe to take for more than a few weeks. Weight generally is regained after stopping medication. The best weight-loss medication program will also incorporate a weight-loss diet and exercise.
506791 tn?1439846583 Suggestion is to decrease insulin from 2 1/2 u twice day to 1 u twice a day. Hildie has lost a little weight and is getting more exercise (up and down all the stairs). We have both her and Teia (our 15 1/2 year old former feral) eating lower carb kibble and more canned food than before.
Avatar f tn Tracy, Thank you for checking in -- am SO sorry to heard about your son! Please remember to use this as an exercise in being able to care for someone while ALSO caring for yourself (whatever this might mean for you). Just a thought!
Avatar f tn txt Check out this link! Every now and then I just google Chiari and see if it is in the news anywhere! Sounds like someone or everyone here should do a bit more research!